# SDR 98FDEA00027

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163169
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0429 007, WHILE WORKING NR0408, FOUND CORROSION ON FLOORBEAM BS 344, RBL 17 OUT OF LIMITS AND DOUBLE HOLE DRILLED AT RBL 38, WL 208.  REMOVED AND REPLACED BS 344 BEAM UPPER CHORD LBL 17 TO RBL 65 PER FED-EX DRAWING SR 27-53-007.
